# SDR DL72W992575

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 6519270
- Condition: Loose
- Location: Rh Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS OF THE I/B FLAP TRACK FOR THE RT I/B FLAP REQUIRED PER AD 90-07-05, THE EXISTING LAMINATED SHIM WAS FOUND TO HAVE MIGRATED .375 INCH.  THE SHIM WAS REMOVED AND REPLACED PER THE REQUIREMENTS OF BAC S/B 727-57-0178 AND THEAD.  THE WORK WAS ACCOMPLISHED PER ER/A 368797-14AD.
